Ilinois Journal of Mathematics Selected for Inclusion in Web of Science

Cover of the Illinois Journal of Mathematics, Volume 66, No. 2

After an 11-year absence because of production delays that have now been wiped out, the Illinois Journal of Mathematics has been re-accepted into Clarivate’s Emerging Sources Citation Index, part of the Web of Science. The indexed articles for IJM will begin with the year 2020 (Volume 64).

The Web of Science is a definitive database for journals, books, and conference proceedings. The basic principles of Clarivate’s selection process are objectivity, selectivity, and collection dynamics. Journals are selected for editorial rigor and best practice. Impact criteria are designed to select the most influential journals in their respective fields, using citation activity as the primary indicator of impact.



Clarviate Web of Science (TM) logo